# SDR AALA202502037750

- Difficulty date: February 1, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 73,484 hours, 34,805 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240004
- Part serial: 1023
- Condition: Inoperative
- Location: Door Assist
- Part time: 80,249 hours, 38,123 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 DOOR DOES NOT OPEN FULLY.  GUST LOCK CANNOT ENGAGE BECAUSE THE DOOR WON'T FULLY OPEN.  MAINTENANCE REPLACED EMERGENCY OPERATION CYLINDER IAW AMM 52-13-14-400-001B.
